# SDR ASAA1159273

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,955 hours, 3,538 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL AUTO LAND {OUT OF TOLERANCE LEFT OF CENTER}.  DFCS GROUP 20 (FAULT REVIEW) PER FIM 22 11 00 810 801 SHOWED NO RELATED FAULTS BUT HGS FAULT HISTORY SHOWED MULTIPLE FAULTS WITH "ILS ANOMALY DET" AS CAUSE FOR LEG 6.  PERFOMED DFCS GROUP 49 (LAND VERIFY) TEST PER MM 22 11 00 AND HGS SYSTEM TEST PER HGS SMM 34 36 00, ALL TESTS PASS.
